Chat Now!   Member Gallery    Member Articles    Games   Member Groups   Member Blogs   Health News    Bored?

Author Topic: Problems after local anesthesia at dentist?  (Read 75 times)

0 Members and 1 Guest are viewing this topic.

Offline StrongintheFaith

  • Newbie
  • *
  • Posts: 35
  • Rec's: 0
  • Gender: Female
  • Personal text
    • Poke This Member
Problems after local anesthesia at dentist?
« on: June 25, 2014, 04:19:59 AM »
I went to dentist today for a filling in my lower, rear molar. I was given an injection of local anesthesia. Dr said it would wear off quickly...about 90 minutes. Well, it took more like 3 hours to wear off. When it finally did, I got a horrible headache and became very nauseous.

The dentist is a family friend, so I messaged him to see if headache and nausea were likely from local anesthesia bc some people are sensitive to it.  So, I went on to bed, but then I was up at 3:15am with watery diarrhea. At first I though, oh great, I have a stomach bug, but I'm wondering if the diarrhea could also be a side effect of the anesthesia.

Believe it or not I'm not flipping out like I normally do, just curious if anyone else has ever experienced this with local dental anesthesia.
Bookmark and Share

Tags:
 

Related Topics

  Subject / Started by Replies Last post
0 Replies
424 Views
Last post February 27, 2011, 07:58:21 PM
by jack1000
3 Replies
1181 Views
Last post August 14, 2011, 02:23:22 PM
by ivyt73
2 Replies
152 Views
Last post July 06, 2012, 05:39:22 PM
by craftymom
0 Replies
123 Views
Last post June 18, 2014, 12:56:14 PM
by chughes515
1 Replies
131 Views
Last post July 10, 2014, 03:03:48 AM
by thenomnomnomicon

anything